MathSciNet Relay Station
MathSciNet bibliographic data
MR2607974 65M99 (76L05)
Abazari, Reza; Borhanifar, A. Numerical study of the solution of the Burgers and coupled Burgers equations by a differential transformation method. Comput. Math. Appl. 59 (2010), no. 8, 2711–2722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement